Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 26, Number 117

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The finite element method for infinite domains. I
Ivo Babuška.
Math. Comp. 26 (1972), 1-11
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0298969
Stability of parabolic difference approximations to certain mixed initial boundary value problems
Stanley Osher.
Math. Comp. 26 (1972), 13-39
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0298990
A note concerning the two-step Lax-Wendroff method in three dimensions
B. Eilon.
Math. Comp. 26 (1972), 41-43
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0300457
Convergence of singular difference approximations for the discrete ordinate equations in $x-y$ geometry
N. K. Madsen.
Math. Comp. 26 (1972), 45-50
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0300485
A predictor-corrector method for a certain class of stiff differential equations
Karl G. Guderley and Chen-chi Hsu.
Math. Comp. 26 (1972), 51-69
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0298952
Some $A$-stable methods for stiff ordinary differential equations
R. K. Jain.
Math. Comp. 26 (1972), 71-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0303733
An algebraic theory of integration methods
J. C. Butcher.
Math. Comp. 26 (1972), 79-106
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0305608
A convergence criterion for a class of integration methods
J. C. Butcher.
Math. Comp. 26 (1972), 107-117
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0305609
On a condition for the nonsingularity of a matrix
Alston S. Householder.
Math. Comp. 26 (1972), 119-120
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0303697
Tridiagonalization of completely nonnegative matrices
J. W. Rainey and G. J. Habetler.
Math. Comp. 26 (1972), 121-128
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0309290
A rank two algorithm for unconstrained minimization
Ronald Bass.
Math. Comp. 26 (1972), 129-143
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0302191
A quasi-Newton method with no derivatives
John Greenstadt.
Math. Comp. 26 (1972), 145-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0305592
Rate of convergence of Lawson’s algorithm
A. K. Cline.
Math. Comp. 26 (1972), 167-176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0298872
Product integration for the generalized Abel equation
Richard Weiss.
Math. Comp. 26 (1972), 177-190
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0299001
The orders of approximation of the first derivative of cubic splines at the knots
D. Kershaw.
Math. Comp. 26 (1972), 191-198
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0300403
Numerical Chebyshev approximation by interpolating rationals
Jack Williams.
Math. Comp. 26 (1972), 199-206
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0373230
On the Gaussian integration of Chebyshev polynomials
A. R. Curtis and P. Rabinowitz.
Math. Comp. 26 (1972), 207-211
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0298934
Coefficients in series expansions for certain classes of functions
P. D. Tuan and David Elliott.
Math. Comp. 26 (1972), 213-232
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0301440
A useful approximation to $e^{-}t2$
Richard Bellman, B. G. Kashef and R. Vasudevan.
Math. Comp. 26 (1972), 233-235
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0298884
Miniaturized tables of Bessel functions. III
Yudell L. Luke.
Math. Comp. 26 (1972), 237-240
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0298888
The numerical computation of two transcendental functions related to the exponential integral
D. M. Chipman.
Math. Comp. 26 (1972), 241-249
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0298885
Some transformations of monotone sequences
Jet Wimp.
Math. Comp. 26 (1972), 251-254
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0303674
Computation of a multivariate $F$ distribution
D. E. Amos and W. G. Bulgren.
Math. Comp. 26 (1972), 255-264
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0298881
Bateman’s constants reconsidered and the distribution of cubic residues
Daniel Shanks and Mohan Lal.
Math. Comp. 26 (1972), 265-285
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0302590
Reviews and Descriptions of Tables and Books
Math. Comp. 26 (1972), 287-303
Abstract, references and article information
Full-text PDF Free Access
Table Errata
Math. Comp. 26 (1972), 305-307
Abstract, references and article information
Full-text PDF Free Access
Table errata: Table of integrals, series, and products (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Robert F. MacKinnon.
Math. Comp. 26 (1972), 305
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0415970
Corrigendum: “Explicit expressions for the determinants of certain matrices” (Math. Comp. 24 (1970), 151–154) by J. L. Lavoie and R. Michaud
W. F. Lunnon.
Math. Comp. 26 (1972), 309
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0400682
Corrigendum: “Polynomial expansions of Bessel functions and some associated functions” (Math. Comp. 16 (1962), 446–458)
Jet Wimp.
Math. Comp. 26 (1972), 309
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0400659
Corrigenda
Math. Comp. 26 (1972), 309
Abstract, references and article information
Full-text PDF Free Access